# SDR ASOA201902264007

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500654
- Aircraft time: 43,339 hours, 25,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 91412
- Condition: Discharged
- Location: Cabin
- Part time: 29,012 hours, 21,729 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

** SUPPLEMENTAL TO ASOA201802264007 CONTROL NUMBER SHOULD HAVE BEEN ASOA201902264007*** IAH- DURING MAINTENANCE INSPECTION SEVERAL EMERGENCY LIGHTS WEER FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AND TWO EMERGENCY LIGHT BATTERY PACKS, OPERATIONALLY TESTED WITH NO DEFECTS NOTRED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
